# SDR DU4R2006347

- Difficulty date: March 26, 2006
- Submitted: March 30, 2006
- Operation: General aviation
- Aircraft: N289MT
- Make and model: Boeing 727223
- Aircraft serial: 22467
- Aircraft time: 53,901 hours, 28,202 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 656426110
- Condition: Corroded
- Location: Bs1120-1133
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT O/B SEAT TRACK BS 1100-1133.  REMOVED CORRODED SEAT TRACK FROM BS 1070 TO BS 1137 AND REPLACED IAW B727 SRM 51-30-2, 51-10-2 AND AMM 51-20-23.
